# SDR SWAA2023031011775

- Difficulty date: March 3, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FWD SECTION EMERGENCY LIGHTS OUT<[01] REMOVED AND REPLACED BATTERY PACKS M1674 AND M1675 PER AMM 33-51-06-960-805. TEST NORMAL.;[02] VERIFIED STEP #1
